# SDR EISA20000208

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 72,617 hours, 51,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Inoperative
- Location: Cabin
- Component: Emergncy Exit L, Grimes
- Component part number: 1000679
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. STAY ON IN ARMED POSITION.   CORRECTIVE ACTION: REMOVED AND REPLACED R70 RELAY. SYSTEM OPS CHECK GOOD PER M/M 33-50.
